# SDR CA971104008

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 211473
- Condition: Sheared
- Location: Nr 3 Brake Rivet
- Component: Bfgoodrich, 211473
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 BRAKE WAS FOUND WITH RIVETS THAT ATTACH THE LINING TO THE TORQUE TUBE SHEARED AND BROKEN METAL PARTS OF LINING DAMAGED.  BRAKE REPLACED.
